# SDR TWRA9609

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613FF
- Make and model: Boeing 747121
- Aircraft serial: 19647
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION ON DURING CLIMB-OUT FROM MIA.  NR 4 HYDRAULIC SYSTEM QUANTITY DECREASED TO 1 GALLON.  SYSTEM DEPRESSURIZED, QUANTITY INCREASED TO 2.5 GALLONS UPON GEAR EXTENSION.  AIRCRAFT WAS BEING THREE ENGINE FERRIED TO JFK WITH NR 4 ENGINE INOP.  OIL LOSS FROM ENGINE DISCONNECT.  ENGINE REPLACED LINE TIGHTEN, NOW OK.  (M)
